Logical Modelling of Regulatory Networks, Methods and Applications

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01282925
Contributor : Aigle I2m <>
Submitted on : Friday, March 4, 2016 - 4:00:26 PM
Last modification on : Thursday, January 18, 2018 - 2:11:38 AM

Links full text

Identifiers

Collections

Citation

Claudine Chaouiya, Elisabeth Remy. Logical Modelling of Regulatory Networks, Methods and Applications. Bulletin of Mathematical Biology, Springer Verlag, 2013, 75 (6), pp.891-5. ⟨10.1007/s11538-013-9863-0⟩. ⟨hal-01282925⟩

Share

Metrics

Record views

205